View : 20 Download: 0

Construction of adapted subdivision schemes for bounded intervals based on radial basis function interpolation

Title
Construction of adapted subdivision schemes for bounded intervals based on radial basis function interpolation
Authors
Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2007
Journal Title
Journal of Applied Mathematics and Computing
ISSN
1598-5865JCR Link
Citation
vol. 24, no. 41276, pp. 95 - 104
Indexed
SCOPUS scopus
Abstract
We study stationary subdivision schemes based on radial basis function interpolation. Each scheme has a tension parameter, say λ, which actually belongs to the radial basis function. In particular, adapted subdivision rules on bounded intervals are developed. © 2007 Korean Society for Computational & Applied Mathematics and Korean SIGCAM.
DOI
10.1007/BF02832303
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE